Asymptotic flag of an orientable measured foliation

Anton Zorich

Séminaire de théorie spectrale et géométrie (1992-1993)

  • Volume: 11, page 113-131
  • ISSN: 1624-5458

How to cite


Zorich, Anton. "Asymptotic flag of an orientable measured foliation." Séminaire de théorie spectrale et géométrie 11 (1992-1993): 113-131. <>.

author = {Zorich, Anton},
journal = {Séminaire de théorie spectrale et géométrie},
keywords = {orientable measured foliation; flag of subspaces},
language = {eng},
pages = {113-131},
publisher = {Institut Fourier},
title = {Asymptotic flag of an orientable measured foliation},
url = {},
volume = {11},
year = {1992-1993},

AU - Zorich, Anton
TI - Asymptotic flag of an orientable measured foliation
JO - Séminaire de théorie spectrale et géométrie
PY - 1992-1993
PB - Institut Fourier
VL - 11
SP - 113
EP - 131
LA - eng
KW - orientable measured foliation; flag of subspaces
UR -
ER -


  1. [Anos] D.V. Anosov, How curves on the universal covering plane that cover nonselfinierseding curves on a closed surface can go to infinity, Proc. of the Steklov Inst. of Math., 191:2 ( 1989), 35-46. Zbl0925.57014MR1029036
  2. [Arn92] V.I. Arnold, Problems on singularities and dynamical Systems, Progress in Soviet Math., Chapman and Hall, 1992. Zbl0883.58016
  3. [CFS] I.P. Cornfeld, S.V. Fomin, Ya.G. Sinai, Ergodic Theory, Springer-Verlag, 1982. Zbl0493.28007MR832433
  4. [Dinn1] I.A. Dinnikov, Proof of Novikov's conjecture on semiclassical motion of an electron. Zbl0808.58014
  5. [Dinn2] I.A. Dinnikov, to appear. 
  6. [FLP] A. Fathi, F. Laudenbach, V. Poénaru. Travaux de Thurston sur les surfaces, Astérisque 66 -67 ( 1979). Zbl0446.57010MR568308
  7. [Fried] D. Fried, Anosov foliations and cohomology, Ergod. Th & Dynam. Sys. 6 ( 1986), 9-16; 8 ( 1988), 491-492. Zbl0602.57017MR837973
  8. [Katok] A.B. Katok, Invariant measures of flows on oriented surfaces, Soviet Math. Dokl. 14 ( 1973), 1104-1108. Zbl0298.28013
  9. [Keane] M. KeaneInterval exchange transformations, Math. Z. 141 ( 1975), 21-31. Zbl0278.28010MR357739
  10. [Kerck] S.P. Kerckhoff, Simplicial Systems for interval exchange maps and measured foliations, Ergod. Th. &: Dynam. Sys. 5 ( 1985), 257-271 Zbl0597.58024MR796753
  11. [KN] H.B. Keynes, D. Newton, A "minimal", non-uniquely ergodic interval exchange transformation. Math. Z., 148 ( 1976), 101-105. Zbl0308.28014MR409766
  12. [Lev1] G. Levitt, Flots topologiquement transitifs sur les surfaces compactes sans bord: contrexemples à une conjecture de Katok. Ergod. Th. & Dynam. Sys., 3 ( 1983), 241-249. Zbl0525.58031MR742226
  13. [Lev2] G. Levitt, Feuilletages des surfaces. These de Doctorat D'Etat, Université Paris VII, 1983. MR662443
  14. [Masur] H. Masur, Interval exchange transformations and measured foliations, Ann. of Math., 115:1 ( 1982). 169-200. Zbl0497.28012MR644018
  15. [N-R] A. Nogueira, D. Rudolph, Topological weakly mixing of interval exchange maps Zbl0958.37010
  16. [Nov82] S.P. Novikov, The Hamiltonian formalism and a many-valued analogue of Morse theory, Russian Math. Surveys, 37:5, ( 1982), 1-56. Zbl0571.58011MR676612
  17. [Nov91] S.P. Novikov, Quasiperiodic structures in topology. Proc. of the Conference on Topological Methods in Math. , dedicated to 60-th anniv. of J.Milnor, Stony Brook, 1991. Zbl0813.57029
  18. [Rauzy] G. Rauzy, Echanges d'intervalles et transformations induites. Acta Arith. 34 ( 1979), 315-328. Zbl0414.28018MR543205
  19. [R-S] D. Ruelle, D. Sullivan, Currents, flows and diffeomorphisms. Topology 14 ( 1975), 319-328. Zbl0321.58019MR415679
  20. [Schw] S. Schwartzman, Asymptotic cycles, Annals of Mathematics 66 ( 1957), 270-284 Zbl0207.22603MR88720
  21. [SK] Ya.G. Sinai. K.M. Khanin. Mixing of some classes of special flows over rotation of a circle, Functional Anal. Appl., 26:3 ( 1992). Zbl0797.58045MR1189019
  22. [Veech] W.A. Veech, Gauss measures for transformations on the space of interval exchange maps. Annals of Mathematics 115 ( 1982), 201-242 Zbl0486.28014MR644019
  23. [W] S. Wolfram. Mathematica: a system for doing mathematics by computer, Wolfram Research, Inc.; Addison-Wesley Pub. Co., second edition, 1991. Zbl0671.65002
  24. [Zorich] A. Zorich, The S.P. Novikov Problem on Semiclassical motion of electron in homogeneous Magnetic Field, Russian Math. Surveys, 39:5 ( 1984). 287-288. Zbl0900.58031MR764016

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.